zbMATH — the first resource for mathematics

A weak version of the Lipman-Zariski conjecture. (English) Zbl 1327.32016
Summary: The complex-analytic version of the Lipman-Zariski conjecture says that a complex space is smooth if its tangent sheaf is locally free. We prove the following weak version of the conjecture:
A normal complex space is smooth if its tangent sheaf is locally free and locally admits a basis consisting of pairwise commuting vector fields.
The main tool used in the proof of our result is a new extension theorem for reflexive differential forms on a normal complex space. It says that a closed holomorphic differential form of degree one defined on the smooth locus of a normal complex space can be extended to a holomorphic differential form on any resolution of singularities of the complex space.
32C15 Complex spaces
32C20 Normal analytic spaces
14F10 Differentials and other special sheaves; D-modules; Bernstein-Sato ideals and polynomials
32S05 Local complex singularities
Full Text: DOI arXiv
[1] Birkar, C; Cascini, P; Hacon, CD; McKernan, J, Existence of minimal models for varieties of log general type, J. Am. Math. Soc., 23, 405-468, (2010) · Zbl 1210.14019
[2] Druel, S.: The Zariski-Lipman conjecture for log canonical spaces. arXiv:1301.5910 (math.AG) (2013) · Zbl 1357.14009
[3] Flenner, H, Extendability of differential forms on nonisolated singularities, Invent. Math., 94, 317-326, (1988) · Zbl 0658.14009
[4] Graf, P.: An optimal extension theorem for 1-forms and the Lipman-Zariski conjecture. arXiv:1301.7315 (math.AG) (2013) · Zbl 0641.32020
[5] Grauert, H.: Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen. Inst. Hautes Études Sci. Publ. Math. (5), 64 (1960) · Zbl 0158.32901
[6] Grauert, H, Über modifikationen und exzeptionelle analytische mengen, Math. Ann., 146, 331-368, (1962) · Zbl 0173.33004
[7] Greb, D; Kebekus, S; Kovács, SJ; Peternell, T, Differential forms on log canonical spaces, Publ. Math. Inst. Hautes Études Sci., 114, 87-169, (2011) · Zbl 1258.14021
[8] Greb, D., Kebekus, S., Peternell, T.: Reflexive differential forms on singular spaces - Geometry and Cohomology. Journal für die Reine und Angewandte Mathematik (Crelle’s Journal), published electronically (2013). doi:10.1515/crelle-2012-0097 · Zbl 1314.32014
[9] Greuel, GM, Dualität in der lokalen kohomologie isolierter singularitäten, Math. Ann., 250, 157-173, (1980) · Zbl 0417.14003
[10] Hochster, M, The Zariski-lipman conjecture in the graded case, J. Algebra, 47, 411-424, (1977) · Zbl 0401.13006
[11] Källström, R, The Zariski-lipman conjecture for complete intersections, J. Algebra, 337, 169-180, (2011) · Zbl 1250.14003
[12] Kaup, L., Kaup, B.: Holomorphic functions of several variables, de Gruyter Studies in Mathematics, vol. 3. Walter de Gruyter & Co., Berlin (1983). doi:10.1515/9783110838350. An introduction to the fundamental theory, With the assistance of Gottfried Barthel, Translated from the German by Michael Bridgland · Zbl 0528.32001
[13] Kollár, J.: Lectures on resolution of singularities, Annals of Mathematics Studies, vol. 166. Princeton University Press, Princeton, NJ (2007) · Zbl 1113.14013
[14] Lipman, J, Free derivation modules on algebraic varieties, Am. J. Math., 87, 874-898, (1965) · Zbl 0146.17301
[15] Manaresi, M, Sard and Bertini type theorems for complex spaces, Ann. Mat. Pura Appl. 4, 131, 265-279, (1982) · Zbl 0498.32013
[16] Oeljeklaus, K; Richthofer, W, Linearization of holomorphic vector fields and a characterization of cone singularities, Abh. Math. Sem. Univ. Hamburg, 58, 63-87, (1988) · Zbl 0641.32020
[17] Reiffen, HJ, Das lemma von Poincaré für holomorphe differential-formen auf komplexen Räumen, Math. Z., 101, 269-284, (1967) · Zbl 0164.09401
[18] Steenbrink, J; Straten, D, Extendability of holomorphic differential forms near isolated hypersurface singularities, Abh. Math. Sem. Univ. Hamburg, 55, 97-110, (1985) · Zbl 0584.32018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.